# SDR AALA201801319021

- Difficulty date: January 30, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 4,076 hours, 1,563 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: False Indication
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF BELOW 80 KNOTS DUE TO THE OUTFLOW VALUE FAULT ECAM MESSAGE.  COMPLIED WITH ECAM PROCEDURE AND MAINTENANCE CONTROL PROCEDURE SYSTEM RESET SUCCESSFUL,  NO FAULTS AT GATE AND QRH ACCOMPLISHED MESSAGE CLEARED. OPS CHECKED OK IAW AMM 21-26-00.
